Couldn't find what you looking for?

TRY OUR SEARCH!

I have read a lot of the topics on here about stomach and intestinal growling but I haven't really found a straight answer. I am in my junior year of high school and this started when I took my first AP U.S. History test (that course..I'm sure you all remember how horrible it was). My stomach growled so loud and I would hold my breath and put on my jacket and wrap my arms around my waist and nothing would help. A lot of times I would then go to my math class in which I would have another test or quiz, and the growling would continue. I don't know if any of you have heard of this, but I am enrolled in the section 504 program at school for kids with disabilities and medical problems. My mom put me in this in first grade because I was diagnosed with Ulcerative colitis when I was 3. HOWEVER, since then my UC has actually gotten better and I rarely have any flare ups and I take probiotics. I never use to have this growling problem. I honestly think it is all in my mind but I can't think of anything to tell myself during tests and quizzes to convince myself to not be anxious. I have unlimited access to the bathroom (the 504 program prevents teacher from denying me or penalizing me if I go), but going to the bathroom doesn't seem to help. I am worried that all this anxiety about the growling will affect my grades. One day I even had the nerve to ask my APUSH teacher if she heard anything, since she was standing at the front of the classroom the whole time, but she swore on her heart that she really heard nothing. Unfortunately even telling myself that no one can hear it still won't calm me. Does anyone have any MENTAL tips for this? I am already on so many medications for all the other medical problems I have, and I really do believe that this is all in my head. Any and all help is appreciated. Thank you for sharing and understanding.

Loading...

Hello,

I doubt very seriously that your stomach and intestinal growling are all in your head.  It sounds like you are on a number of medications on top of the fact you have UC.  You meds may be causing you to have indigestion problems and this is causing difficulties for your stomach and intestine.  There going through muscle contractions that aren't probably necessary.  Your meds make actually be causing this.  You didn't say what meds you're taking so I can't address that, however you can do a little research on the Internet.  Look up each drug and read about side affects that are associated with that drug and see if one or more of your meds are causing the problem.  Sometimes it requires two drugs or more to create a particular side effect.

Reply

Loading...